# SDR AALA201811219006

- Difficulty date: November 20, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 24,703 hours, 2,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: RES5037
- Part serial: KD30191530803
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATION BOTTLE AT R3 DOOR WITH LOW PRESSURE. THE AIRCRAFT WAS GROUNDED. REPLACED THE BOTTLE RESERVOIR PER AMM 25-65-02.
